# SDR SWIA971423

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE DUCT LEAK IN FLIGHT.  DID NOT EXTINGUISH AFTER 3 MINUTES, SHUTDOWN ENGINE.  AFTER ENGINE SHUT DOWN, LIGHT EXTINGUISHED.  RETURNED TO LAX.  REPLACED RIGHT ENGINE 18 PSI REGULATOR, CHECKS GOOD.
